percy deift
percy deift
Verified email at cims.nyu.edu
Title
Cited by
Cited by
Year
Orthogonal polynomials and random matrices: a Riemann-Hilbert approach
P Deift
AMS Bookstore, 1999
13681999
On the distribution of the length of the longest increasing subsequence of random permutations
J Baik, P Deift, K Johansson
Journal of the American Mathematical Society 12 (4), 1119-1178, 1999
11311999
A steepest descent method for oscillatory Riemann--Hilbert problems. Asymptotics for the MKdV equation
P Deift, X Zhou
Annals of Mathematics, 295-368, 1993
10211993
Inverse scattering on the line
P Deift, E Trubowitz
9541978
Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory
P Deift, T Kriecherbauer, KTR McLaughlin, S Venakides, X Zhou
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
7231999
Strong asymptotics of orthogonal polynomials with respect to exponential weights
P Deift, T Kriecherbauer, KTR McLaughlin, S Venakides, X Zhou
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
5471999
Applications of a commutation formula
PA Deift
Duke Mathematical Journal 45 (2), 267-310, 1978
3651978
Direct and inverse scattering on the line
R Beals, P Deift, C Tomei
American Mathematical Soc., 1988
3491988
New results in small dispersion KdV by an extension of the steepest descent method for Riemann-Hilbert problems
P Deift, S Venakides, X Zhou
International Mathematics Research Notices 1997 (6), 285-299, 1997
2591997
A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics
PA Deift, AR Its, X Zhou
Annals of mathematics 146 (1), 149-235, 1997
2431997
Asymptotics for the Painlevé II equation
PA Deift, X Zhou
Communications on Pure and Applied Mathematics 48 (3), 277-337, 1995
2271995
Ordinary differential equations and the symmetric eigenvalue problem
P Deift, T Nanda, C Tomei
SIAM Journal on Numerical Analysis 20 (1), 1-22, 1983
2181983
New results on the equilibrium measure for logarithmic potentials in the presence of an external field
P Deift, T Kriecherbauer, KTR McLaughlin
Journal of approximation theory 95 (3), 388-475, 1998
2131998
Inverse scattering and the Boussinesq equation
P Deift, C Tomei, E Trubowitz
Communications on Pure and Applied Mathematics 35 (5), 567-628, 1982
2051982
On the Absolutely Continuous Spectrum¶ of One-Dimensional Schrödinger Operators¶ with Square Summable Potentials
P Deift, R Killip
Communications in mathematical physics 203 (2), 341-347, 1999
1971999
Random matrix theory: invariant ensembles and universality
P Deift, D Gioev
American Mathematical Soc., 2009
1792009
Long-time asymptotics for integrable nonlinear wave equations
PA Deift, AR Its, X Zhou
Important developments in soliton theory, 181-204, 1993
1721993
Almost periodic Schrödinger operators
P Deift, B Simon
Communications in mathematical physics 90 (3), 389-411, 1983
1671983
The collisionless shock region for the long‐time behavior of solutions of the KdV equation
P Deift, S Venakides, X Zhou
Communications on Pure and Applied Mathematics 47 (2), 199-206, 1994
1591994
Asymptotics of toeplitz, hankel, and toeplitz+ hankel determinants with fisher-hartwig singularities
P Deift, A Its, I Krasovsky
Annals of mathematics, 1243-1299, 2011
1572011
The system can't perform the operation now. Try again later.
Articles 1–20